Skip to main content

The Localization Hypothesis and Machines

Chu, Dominique, Ho, W. (2007) The Localization Hypothesis and Machines. Artificial Life, 13 (3). pp. 299-302. ISSN 1064-5462. (KAR id:14607)

PDF
Language: English
Download (150kB) Preview
[thumbnail of LocalizationHo.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format

Abstract

In a recent article in 'Artificial Life', Chu and Ho suggested that Rosen's central result about the simulability of living systems might be flawed. This argument was later declared ''null and void'' by Louie. In this article the validity of Louie's objections are examined.

Item Type: Article
Uncontrolled keywords: (M,R) systems; Robert Rosen; simulability; analytic models; synthetic models
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Computing
Depositing User: Dominique Chu
Date Deposited: 24 Nov 2008 18:05 UTC
Last Modified: 16 Feb 2021 12:26 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/14607 (The current URI for this page, for reference purposes)
Chu, Dominique: https://orcid.org/0000-0002-3706-2905
  • Depositors only (login required):

Downloads

Downloads per month over past year